|PEP and muscle pain
Dec 26, 2005
hello, i'm on pep (sustiva, stavir, heptavir) after vaginal fluid on half-healed herpes sore breaf contact (protected sex, but condom slipped half way, exposing part of herpes sore that started one week before, a first outbreak). thank you for answering my question about nervous pains in all body (read before). now i have some muscle pain in my upper arm as well - in the tricepts.please tell me can it be side effect of drugs. and please be so kind tell me what is my risk of hiv transmission at first place. waiting impatiantly..
| Response from Dr. Henry
Sustiva can cause a wide range of odd neurologic side effects during the first 4 weeks patients take it. Your overall chance for HIV infection is small (<1%) with the exposure you describe).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can You Drink After Chlamydia Medication?
- How Can A Woman Get Vaginal Warts?
- What Parts Of The Body Are Affected By Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.